# SDR UPS02838538

- Difficulty date: May 16, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 575503226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOOR SUPPORT ANGLE CORRODED AT FS 1723 BL19R.  REMOVED CORRODED SUPPORT ANGLE AT STA 1723 BL19R IAW DC8 SRM 51-3-0, SUPPORT ANGLE 5755032-26, DETERMINED TO BE CORRODED OUT OF LIMITS IAW  DC8 SRM 53-2-0.  INSTALLED NEW PART IAW DC8 SRM 51-1-20D AND 51-1-21.
